| Model Number |
SC-2218-50 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's spinal cord stimulation (scs) leads had moved down.The patient underwent spinal cord stimulator (scs) replacement procedure.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number:sc-1216.Serial number: (b)(6).Batch/lot number: 826561.Model/catalog description: wavewriter alpha 16 ipg kit.Unique identifier (udi): (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 7180039.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi):(b)(4).Model number/catalog number: sc-4318.Batch/lot number: 39130380.Model/catalog descriptio : clik x anchor sterile kit.Unique identifier (udi): (b)(4).